# SDR ASOA201907207074

- Difficulty date: July 19, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 536
- Aircraft time: 41,367 hours, 31,945 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 1450116660101167
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER I/B AND O/B HINGE PIN LUGS STATIONARY HAT BUSHINGS DAMAGED. REMOVED BUSHINGS, REAMED TO 1ST OVERSIZE AND INSTALLED NEW BUSHINGS. AIRCRAFT STILL IN MAINTENANCE.
